Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Monotonic semiconjugacies onto expanding maps of the interval


Author: Bill Byers
Journal: Proc. Amer. Math. Soc. 89 (1983), 371-374
MSC: Primary 58F20; Secondary 54H20
DOI: https://doi.org/10.1090/S0002-9939-1983-0712654-0
MathSciNet review: 712654
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A contraction mapping is used to produce a semiconjugacy from a map $ {\tau _1}$ with maximum at $ {c_1}$ to an expanding unimodal map with maximum at $ {c_2}$ under the assumption that there is an interval $ J$ containing $ {c_1}$ such that there is a one-to-one, order-preserving correspondence between the orbit of $ J$ under $ {\tau _1}$ and the orbit of $ {c_2}$ under the expanding map.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F20, 54H20

Retrieve articles in all journals with MSC: 58F20, 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0712654-0
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society